# SDR CALA2016032895234

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 44,618 hours, 19,186 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT AFT LT, FAULT MSG WHEN PERFORMING EMER LIGHTS TEST.  REPLACED EMER POWER SUPPLY UNIT 13WL AFT LT IAW AMM 33-51-38.  UNIT FAILED BITE.
